MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number A2030-040
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was returned.Visual and functional inspections were performed.The reported difficult to position over the guide wire was unable to be confirmed due to the condition of the device.The reported difficulty to remove was confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other similar incidents reported for this lot.The investigation was unable to determine a conclusive cause for the reported difficult to position over a guide wire.The reported difficulty to remove the guide wire and subsequent damages to the device appears to be related to operation context of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the procedure was performed to treat an un-specified lesion.The 3.0 x 40 mm armada 14 balloon dilatation catheter (bdc) was stuck with an unknown guide wire during use.The balloon and guide wire were removed from the anatomy as a single unit.A new armada bdc was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 14 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7329271
Report Number2024168-2018-01721
Device Sequence Number18859279
Product Code LIT
UDI-Device Identifier08717648156076
UDI-Public08717648156076
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue NumberA2030-040
Device Lot Number7090841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1